Київське Математичне
 
Товариство

Пантеон
київських математиків
Засідання Товариства Новини Київські семінари Конференції Мат. архів, журнали, препринти Діяльність Товариства, статут Члени ТоваристваВиборні органи Історія Товариства Київські математики Премії товариства Сторінка для дискусій Посилання Математичні заклади Києва Студентська сторінка Шкільна сторінка Членство в Товаристві Адреса Товариства

Сойбельман Ян


Soibelman Yan

Department of Mathematics
Kansas State University
Manhattan, KS 66506, USA

Область математичних досліджень.
Математика
Mathematics

Деякі з основних публікацій
  • Algebra of functions on the quantum group $SU(2)$, Funct. Anal. and Its Appl., 22:3,(1988), 1-14 (joint with L. Vaksman).
  • Asymptotics of a condenser capacity and invariants of Riemannian submanifolds, Selecta Math., 2:4 (1996), 653-667.
  • Deformations of algebras over operads and Deligne's conjecture (with M. Kontsevich), Lett. Math. Phys. Stud.  21(2000), 255-307.
  • Homological mirror symmetry and torus fibrations (with M. Kontsevich), in ``Symplectic Geometry and String Theory", Proc. KIAS conference, Seoul, 2001, 203--263.
  • Representations of quantum affine algebras, (with D. Kazhdan). Selecta Mathematica (New series), 1:3 (1995), 537-595.
  • Book: Algebras of functions on quantum groups I. (with L. Korogodski). AMS.1998
 ==================================

Список публікаційMathSciNet) Посилання на праці  (з MathSciNet)